# SDR CAL950939

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator Pin
- Part number: 49206301
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHN - INSPECTION FOUND THE NLG RIGHT NOSE STEERING ACTUATOR PIN SHEARED.  THE STEERING CONTROL LEVER ASSEMBLY AND RIGHT NOSE STEERING CYLINDER ASSEMBLY WERE REMOVED AND REPLACED.  (M)
